MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC330-F7526
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse c38 colonoscope - s was used during a procedure performed on an unknown date.According to the complainant, during the procedure, the middle screen of the scope went off when the knob was turned.The patient's anatomy was not visible on the center image when the middle screen went off.Another fuse c38 colonoscope - s was used to complete the procedure.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Device code 1304 was used to capture the reported event of center image lost.A fuse c38 colonoscope - s was received for analysis.A functional evaluation was performed and found that the image flickers when the scope is angulated.The ccd (charge coupled device) on distal tip was replaced to resolve the issue.The reported issue was confirmed.The cause of the reported failure is due to a defective ccd.Therefore, the most probable investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed, and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8439762
Report Number3005099803-2019-01413
Device Sequence Number1781127
Product Code PEA
UDI-Device Identifier00840253109552
UDI-Public00840253109552
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC330-F7526
Device Catalogue Number60093
Device Lot Number0002300250
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/28/2019
Initial Date Received by Manufacturer 02/28/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1